Blood in the stool / shall I be concerned
Posted 30 January 2017 - 02:08 PM
Am on disatinb for more than a year
Now am experience blood in my stool
Shall I stop the medicine
Anyone been through this thing ever ?
Posted 30 January 2017 - 05:09 PM
I had that when I was taking sprycel. The higher the dose of sprycel, the worse it was. I had a colonoscopy, did not seem to be any major issues. When I reduced my dosage of sprycel the blood in stool started to go away.
dx cml 7/2012; 100 mg sprycel; splenectomy 9/2012; reached prcu 10/2013; dx smoldering myeloma 1/2015; 80 mg sprycel 12/2015; 50 mg sprycel 7/13/16; discontinued sprycel 11/15/16
Posted 30 January 2017 - 07:42 PM
It is generally treated as a potentially serious issue until proven otherwise, especially if you also have abdomen pain. The redder it is, the more likely it is just hemorrhoids bleeding, but not always. Dark tarry stool is more likely bleeding farther up in the small intestine.
You should see your regular doctor about it. I would stop the Sprycel until it gets sorted out.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users